Journal of Differential Geometry

Riemannian manifolds admitting a certain conformal transformation group

Yoshihiko Suyama and Yôtarô Tsukamoto

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 5, Number 3-4 (1971), 415-426.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430004

Digital Object Identifier
doi:10.4310/jdg/1214430004

Mathematical Reviews number (MathSciNet)
MR0298591

Zentralblatt MATH identifier
0223.53042

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Suyama, Yoshihiko; Tsukamoto, Yôtarô. Riemannian manifolds admitting a certain conformal transformation group. J. Differential Geom. 5 (1971), no. 3-4, 415--426. doi:10.4310/jdg/1214430004. https://projecteuclid.org/euclid.jdg/1214430004


Export citation